[ skip to content ]

Fiscal Deficits, Taylor Rules, and Price Dynamics

Piergallini, Alessandro (2006) 'Fiscal Deficits, Taylor Rules, and Price Dynamics.' Atlantic Economic Journal, 34 (4). pp. 395-403.

Full text not available from this repository.
Item Type: Journal Article
SOAS Departments & Centres: Faculty of Law and Social Sciences > Department of Financial and Management Studies
ISSN: 15739678
DOI (Digital Object Identifier): 10.1007/s11293-006-9025-y
Depositing User: Huei-Lan Liu
Date Deposited: 30 Jun 2008 13:08
URI: http://eprints.soas.ac.uk/id/eprint/3420


Item downloaded times since 30 Jun 2008 13:08.

View statistics for "Fiscal Deficits, Taylor Rules, and Price Dynamics"

Research Mentions and Reach

Repository staff only

Edit Item Edit Item